# SDR CALA9800440

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT 19.5 INCHES FROM OUTBOARD END IN LT WING NR 2 LEADING EDGE SLAT UPPER SKIN.  A REPAIR WAS INSTALLED IAW SRM 57-50-3.
